Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Descovy Or Truvada?

Descovy Or Truvada?

Reading up on side effects of Descovy and really considering asking my Dr. to go back to Truvada. Weight gain, higher cholesterol, and cardiovascular problems are all a side effect along with kidney damage . I think I'd prefer the kidney damage I was getting with Truvada...than the 30# I've gained since on Desovy and my cholesterol numbers are really elevated. My kidney numbers have improved. Seems to me your just trading which part of your body you'd rather damage. Am I missing something… read more

A myHIVteam Member said:

Just started on Descovy & Tivicay a few months ago.
I’ve gained some weight over the last couple of months but I think it’s due to the chocolate and ice cream that I’ve been 🐷 out on lately... Not sure this helps but it is kinda funny to me for some strangely odd reason. 😋

posted about 2 years ago
A myHIVteam Member said:

Hello bro's and sis's; if you experience a fat build up around the waist and other areas you can ask your doctor for " EGRIFTA " to get rid of the extra fat layers due to the anti-virals treatment or ART. Hugs. Tony

posted about 2 years ago
A myHIVteam Member said:

I was on Truvada and got fat, Got on Genvoya and got a lot bigger. It was impossible fat. It wouldn't go anywhere. I would exercise, walk ,starve and it wouldn't budge. My cholesterol was like 290. I had went from 155 to 190 and I'm only 5'5. I started intermittent fasting to get rid of the fat and I started Biktarvy last year and my cholesterol is down.

posted about 2 years ago
A myHIVteam Member said:

Good morning John; ask your doctor about any new meds. If the side effects are damaging to your kidneys, there steps you can help minimize the damage. Watching what you eat and drink can help a lot. Remember the kidneys are the filters of the blood in the human body. There's an application on your smart phone that provides answers for the kidneys functioning, repair and cleansing. I got to this site by luck. I don't think most nephrologists know about it. If you want I can provide you with some answers about the kidneys. I was on dialysis for a year and after following a healthy diet, excercising every day and taking some natural herbs and supements I had my port removed and feel great. Hugs. Tony.

posted about 2 years ago
A myHIVteam Member said:

I was taken off triumeq because of side affects of heart attack and the logic is take drugs have side affects or not take drugs and die prematurely hugs

posted about 2 years ago
Already a Member? Log in